# SDR SIMA201023603

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 24,780 hours, 23,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2815 THE CLEANING CREW LEFT THE EMERGENCY LIGHTS ON.  ALL EMERGENCY LIGHTS WERE FOUND TO BE INOPERABLE.  THE FLIGHT WAS CANCELED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED SEVERAL OPERATIONAL CHECKS OF THE EMERGENCY LIGHT SYSTEM IAW AMM 33-50-00, NO DEFECTS NOTED AT THIS TIME.  NO PARTS REMOVED OR REPLACED THE AIRCRAFT WAS RETURNED TO SERVICE.
